# SDR DXTA200601430

- Difficulty date: June 6, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N399QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600510
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR DID NOT RETRACT ON TAKEOFF.  3 GREENS WENT OUT, RED LIGHT STAYED ON AND LT GREEN GEAR LIGHT CAME BACK ON WHEN GEAR LEVER RETRACTED.   REPLACED LT MAIN LANDING GEAR UPLOCK SWITCH PN 65-430087 WITH NEW PN 65-430087, ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS, REF MM 32-01-00.
